Side-Effects Of HAART
Jan 3, 2004
What are the side-effects of HAART which are experienced by HIV+ persons ?
Response from Dr. Pierone
Side effects vary depending on the regimen. GI side effects such as nausea and diarrhea are most common. For a detailed description see the DHHS treatment guidelines at this link . They detail side effects from the medications.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Oral Ulcers After Licking Vagina Sign Of HIV AIDS
- Pain In Balls After Anal Sex Sign Of HIV AIDS
- Painful Ejaculation After Anal Sex Without Condom Does It Mean I Have HIV
- Painful Red Spots After Receiving Oral Sex Worried I Have HIV
- Vomiting After Getting A Tattoo Worried I Have HIV
- White Bumps After Sucking Penis Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.